# SDR SWIA201333242

- Difficulty date: April 14, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 27,725 hours, 23,496 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE WARNING.  (FLT 4680)  RIGGED RT MLG UPLOCK SENSOR IAW AMM.  SWUNG GEAR.  OPS CHECK GOOD.
